# SDR RAAA98E4015

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 152
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 2 CHECK, FOUND PILOT'S SEAT, AFT TRACK CRACKED APPROX 1.2 INCH AT UPPER LEG, FS 152, LBL 31.  REPLACED TRACK PER SRM 51-2-12.  M-54 NR 90.
